Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Would you Please recommend me what should I do to reduce of SGPT ?

hi, doctor , I am taking 1 tablet of Atorvastatin 10mg due my high colestrol, now its more than 4 years, My colostorl well done after each 6 months test which last one is 166. Now I can see my SGPT increased to 61, SGOT is 30, Would y Pls recomed me what should I do for my SGPT ?
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
SGPT can be increased due to variety of reasons. One reason could be your Atorvastatin. Any increase more that twice the upper limit is significant, Otherwise you try to closely moniter your SGPT levels. If proved the rise is only due to your drugs, the we could consider stopping atorvastatin, But Atorvasatin is a wonderful drug, if used appropiately.
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor